Title
Evolution of transverse-distance dependent parton densities at large-<tex>$x_{B}$</tex> and geometry of the loop space
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Subject
Physics
Source (journal)
International journal of modern physics: conference series
Volume/pages
25(2014) , p. 1-9
ISSN
2010-1945
Article Reference
1460006
Carrier
E-only publicatie
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We discuss possible applications of the equations of motion in the generalized Wilson loop space to the phenomenology of the three-dimensional parton distribution functions in the large-xB approximation. This regime is relevant for future experimental programs to be launched at the (approved) Jefferson Lab 12 GeV upgrade and the (planned) Electron-Ion Collider. We show that the geometrical evolution of the Wilson loops corresponds to the combined rapidity and renormalization-group equation of the transverse-distance dependent parton densities in the large-xB factorization scheme.
Full text (open access)
https://repository.uantwerpen.be/docman/irua/07ba3e/d2d17bd9.pdf
Handle